The messenger RNA (mRNA) vaccines developed to fight the Wuhan coronavirus may have caused at least 36 individuals to develop a rare blood disorder. Either Moderna’s mRNA-1273 jab or the Pfizer/BioNTech BNT162b2 vaccine may have caused thrombocytopenia – which affects blood clotting – in these individuals. Both vaccines had reported more than 90 percent efficacy rates and had received emergency use authorization in the U.S.
(Article by Ramon Tomey republished from NaturalNews.com)
Thrombocytopenia is a condition where the immune system attacks blood platelets, which are responsible for clotting. People with the disorder tend to bleed uncontrollably due to the lack of platelets in their blood. So far, 36 cases reported of thrombocytopenia have been reported to the Centers for Disease Control and Prevention (CDC) from mRNA vaccine recipients as of Jan. 31 of this year.
No cases of the blood disorder were reported during clinical trials for the Moderna and Pfizer/BioNTech vaccines.
The blood disorder appears to be triggered by other vaccines as well: Experts have posited that the jab activates thrombocytopenia, but they are still figuring out how. They have also theorized that only a small fraction of the population may be predisposed to develop the disorder after being vaccinated.
Concerns about mRNA vaccine safety have been raised following two cases of the rare blood disorder
Two cases of thrombocytopenia following Wuhan coronavirus vaccinations have raised the alarm bells on the dangers of these jabs.
Florida obstetrician Dr. Gregory Michael died Jan. 3 from a hemorrhagic stroke following a bout of thrombocytopenia. His death came 16 days after he got the Pfizer/BioNTech COVID-19 vaccine.
The 56-year-old did not experience any immediate reaction after being vaccinated. However, he sought medical treatment at Miami Beach’s Mount Sinai Medical Center upon noticing red spots on his feet and hands three days after getting the jab.
When medics saw that Michael had an abnormally low platelet count, they administered medicine and performed platelet transfusions – to no avail. The medical professional subsequently died before he could even undergo a last-ditch surgery to remove his spleen. Pfizer and the CDC have looked into Michael’s unfortunate death.
Michael’s wife Heidi Neckelmann told The Daily Mail her husband lived an active and healthy lifestyle and had no pre-existing conditions. She remarked: “In my mind, his death was 100 percent linked to the vaccine.” Neckelmann further remarked that doctors talking to her husband said it was “highly probable” that the vaccine “instructed his body to attack the wrong thing.” (Related: Compilation of recent stories and videos covering COVID vaccine injuries, side effects and DEATHS.)
Meanwhile, Luz Legaspi received her first dose of the Moderna mRNA vaccine in January. She was healthy at the time she received the jab. But she woke up the next day and found red spots on her legs and arms. She also experienced bleeding blisters in her mouth. These symptoms got her admitted to a hospital in New York City’s Queens district.
Doctors ordered Legaspi not to leave her bed to avoid any injuries. They also administered treatments to the 72-year-old, but it did not improve her condition 10 days after she was admitted. Following the advice of thrombocytopenia expert Dr. James Bussel, doctors changed their course of treatment – with good results. Legaspi’s platelet count rose to more than 70,000 within two days, and she was discharged Feb. 2.
Bussel acknowledged that there is definitely a link between vaccines and the rare blood disorder
Bussel said thrombocytopenia commonly affects children. In adults, the blood disorder can be caused by bone marrow diseases. Alcohol consumption and some cancer treatments also play a role in the development of this ailment. Moreover, thrombocytopenia can also follow a viral infection.
He and his colleague Dr. Eun-Ju Lee studied 15 cases of thrombocytopenia that developed after people received the Wuhan coronavirus vaccines. The article is still being reviewed, and will be published in a medical journal after the process.
Bussel nevertheless pointed out that the blood disorder is linked to vaccines in general and not just the ones for COVID-19, but how exactly are the two connected merits further scrutiny. (Related: Media says COVID-19 vaccine side effects are “proof” that it’s working.)
“Having [thrombocytopenia] happen after a vaccine is well-known and has been seen with many other vaccines. Why it happens, we don’t know: I think is possible that there is an association. I’m assuming there’s something that made the people who developed thrombocytopenia susceptible, given what a tiny percentage of recipients they are.”
Visit VaccineDamage.news to find out more stories about the dangers of mRNA vaccines against the Wuhan coronavirus.
Turite savo nuomone, (už ar, prieš) pasidalinkite su mumis, palikite komentarą, prisijunkite, rašykite bloge, pasirinkdami kategoriją. Pasidalinkite savo receptais, sveikatos patarimais, nutikimais, susidūrėte su paranormaliais, anomališkais ir kitais nekasdieniškais reiškiniais. Galite išversti iš užsienio kalbos, talpinkite su nuoroda. Laukiame Jūsų straipsnių, naujienų, apžvalgų ar istorijų!